Announcement

Collapse
No announcement yet.

steroids

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • steroids

    Scott has been getting decadron with his treatment. They told us it helps the nausea meds work, and it also helps the patient feel better. We were told that he would feel much more tired and his counts would drop after a few days without this. What i'm wondering is why don't they continue this med during the two off weeks? If it helps so much, and he will feel much worse without it, why do they not use it throughout the treatment?

    Shelly

  • #2
    Shelly, usually on the two off weeks my son would feel much better and not need it....but with Chris, it made him very nervous and excitable...so we had to turn down the dose....hope that helps...........Mary Ellen

    Comment


    • #3
      Shelly,
      The decadron also made my son excietable to the point where he couldn't settle down to even sleep. He had to quit taking it. Good luck to you and Scott!
      Jane
      Jane
      Mother of TC survivor.
      Son, Josh 20, diagnosed Jan. 24, 2005. Left Orchiechtomy Jan.31, 2005. 4XBPE March 7th to May 28th 2005.

      Comment


      • #4
        perhaps because this medicine is capable of altering the way your body respond to stress....

        Comment


        • #5
          And to answer my own question through the wisdom of experience, it makes people cranky as a bear......and can cause a bunch of other side effects.....

          Comment

          Working...
          X